Ask a doctor

I had Botox on my forehead and crows feet. Will this go back to normal?

i had botox on my forehead and crowsfeet and brows puffness on brow and cheek and upper lip this is one side had more botox on this side

Doctor Answers (2)

Botox and puffiness

+1
Botox is a great injection for minimizing the lines around the eyes and forehead.  The injections may have been placed too low and you now have this puffiness.  I would wait two weeks to see the full effect and then return to your treating dermatologist for examination.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Puffiness after Botox

+1
Botox injected into the forehead and crow's feet will have zero affect on your upper lip... Puffiness in the brow could or could not be related, and the cheek could have been affected by the crow's feet injections. This is really hard to answer from your question. But you should return to your injector for an assessment of what's happening.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.